Just stocked up on these new Ttokkyo products, I got quite a few of each for myself. I just started taking the Testenon-250 the Sostenon nock off and the injection sitehurt like a bitch for the last few days but my friends assured me that this is normal. Has anyone else experienced this? Are all their injectables painfull? Also, does anyone know why there Dinabol 10 mg are hard as a rock yet disolve in your mouth very easily unlike the Ti ones? I am not worried about fakes because I am getting them lab tested and my friend has a money back guarantee that I have used in the past. Thanks for your help.
A combination of factors causes the site swelling and pain associated with sostenon. Most of the products use quite a bit of solvent to keep the steroids in solution since very little can be held in the oil. Though this prevents them from falling out of solution in the depot the solvent will get carried away quickly after injected and will leave crystal deposits in the tissue. This is irritating and may cause an immune response. The solvent is also an irritant in higher concentrations such as this. As for the dianabol, different companies use different fillers and binders so assumptions about that particular brand should not be referenced with another.
Thanks for the info, but has anyone specifically tried Ttokkyo. Because I’ve used many types of Sostenon (Mex, Euro, Russain or Indian) and none have hurt quite like this. It’s simmilar to ramming a large nail into my quad, or maybe using 5+ cc’s of whinney in one spot.